# SDR COMA9710101

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ANTI-SKID INOP WARNING DURING TAXI.  SECURED LOOSE WIRING CONNECTOR AT THE RT ANTI-SKID TRANSDUCER.
